RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2015, Volume 290, Pages 254–271 (Mi tm3649)  

This article is cited in 10 scientific papers (total in 10 papers)

Capacity of a compact set in a logarithmic potential field

V. I. Buslaev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: We obtain a formula for determining the capacity of a compact set in the external field created by a spherically normalized logarithmic potential of a measure supported outside the compact set.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S0371968515030218

Full text: PDF file (268 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2015, 290:1, 238–255

Bibliographic databases:

UDC: 517.53
Received: March 15, 2015

Citation: V. I. Buslaev, “Capacity of a compact set in a logarithmic potential field”, Modern problems of mathematics, mechanics, and mathematical physics, Collected papers, Tr. Mat. Inst. Steklova, 290, MAIK Nauka/Interperiodica, Moscow, 2015, 254–271; Proc. Steklov Inst. Math., 290:1 (2015), 238–255

Citation in format AMSBIB
\Bibitem{Bus15}
\by V.~I.~Buslaev
\paper Capacity of a compact set in a logarithmic potential field
\inbook Modern problems of mathematics, mechanics, and mathematical physics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2015
\vol 290
\pages 254--271
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3649}
\crossref{https://doi.org/10.1134/S0371968515030218}
\elib{http://elibrary.ru/item.asp?id=24045410}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2015
\vol 290
\issue 1
\pages 238--255
\crossref{https://doi.org/10.1134/S0081543815060218}
\isi